# SDR 08FDEA04204

- Difficulty date: October 5, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM BS 377.7 BL 0- LBL 62, CORRODED AT FASTENER HOLES. REMOVED CORROSION IAW SRM 51-10-02.  FABRICATED ANGLES ON MAE TRAV T8/760222.  FABRICATED STRAPS ON MAE TRAV T8/760223.  INSTALLED REPAIR PARTS IAW SRM 53-00-51.  MAJOR REPAIR.
